Duality for infinite hermite spline interpolation

T. N. T. Goodman

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)619-625
    Number of pages7
    JournalRocky Mountain Journal of Mathematics
    Volume13
    Issue number4
    DOIs
    Publication statusPublished - 1983

    Cite this

    Goodman, T. N. T. . / Duality for infinite hermite spline interpolation. In: Rocky Mountain Journal of Mathematics. 1983 ; Vol. 13, No. 4. pp. 619-625.
    @article{f2e9a6ef12c640318aca4148eaa44dc4,
    title = "Duality for infinite hermite spline interpolation",
    author = "Goodman, {T. N. T.}",
    year = "1983",
    doi = "10.1216/RMJ-1983-13-4-619",
    language = "English",
    volume = "13",
    pages = "619--625",
    journal = "Rocky Mountain Journal of Mathematics",
    issn = "0035-7596",
    publisher = "Rocky Mountain Mathematics Consortium",
    number = "4",

    }

    Duality for infinite hermite spline interpolation. / Goodman, T. N. T. .

    In: Rocky Mountain Journal of Mathematics, Vol. 13, No. 4, 1983, p. 619-625.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Duality for infinite hermite spline interpolation

    AU - Goodman, T. N. T.

    PY - 1983

    Y1 - 1983

    UR - http://www.scopus.com/inward/record.url?scp=84880545370&partnerID=8YFLogxK

    U2 - 10.1216/RMJ-1983-13-4-619

    DO - 10.1216/RMJ-1983-13-4-619

    M3 - Article

    VL - 13

    SP - 619

    EP - 625

    JO - Rocky Mountain Journal of Mathematics

    JF - Rocky Mountain Journal of Mathematics

    SN - 0035-7596

    IS - 4

    ER -